Thick attractors of step skew products

    2010, Volume 15, Numbers 2-3, pp.  328-334

    Author(s): Ilyashenko Y. S.

    A diffeomorphism is said to have a thick attractor provided that its Milnor attractor has positive but not full Lebesgue measure. We prove that there exists an open set in the space of boundary preserving step skew products with a fiber [0,1], such that any map in this set has a thick attractor.
    Keywords: Milnor attractors, thick attractors, ergodicity
    Citation: Ilyashenko Y. S., Thick attractors of step skew products, Regular and Chaotic Dynamics, 2010, Volume 15, Numbers 2-3, pp. 328-334

    Access to the full text on the Springer website